# SDR HNAA2012112601070

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 60,635 hours, 67,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 7002761
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON /OFF IN FLIGHT OVERHEAD AND EXIT SIGNS.  INSPECTED BOTH BRUSH BLOCKS. NO DEFECTS NOTED. R & R EMERGENCY LIGHT CONTROL BOX. OPS CHECKED GOOD IAW WC 33-50-03.
